# SDR UIEA2017072101260

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,864 hours, 42,571 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RT FMC WENT BLANK WITH ELECTRICAL SMOKE ODOR.   REMOVED AND REPLACED RT CDU IAW AMM 34-61-02, OPS CHECKED NORMAL.
